# SDR ASAA2016062817193

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,872 hours, 10,099 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF WE LOST THE ABILITY TO TRANSMIT VOICE.  DATA AND INCOMING RADIO CALLS CONTINUED TO WORK BUT WE COULD NOT RESPOND BACK FROM EITHER COM PANEL.  ACFT GROUNDED.  LRU STATUS PASSED, OPS CHECKED NR 1 HF ON BOTH COM PANELS ON PRIMARY AND BACK-UP FREQUENCY PROVIDED, REF AMM 23-11-00-730-801.  GROUND VERIFICATION TEST SATISFACTORY.
